# SDR SWIA201642190

- Difficulty date: May 16, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 19,580 hours, 16,260 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STRINGER 27, BS 954 - 969 CORRODED DUE TO AFT LAV WASTE WATER LEAK.  COMPLETED REPAIR IAW RE.  PRESSURE CHECKED GOOD.
